How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Other
Category: HIV and AIDS
Satisfied Customers: 46724
Experience:  Experienced physician
41363181
Type Your HIV and AIDS Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Please I am done with taking the medications today and I am

Customer Question

Please good evening I am done with taking the medications today and I am beginning to sweat this evening but if the fan or Ac is on I don't sweat but any little thing I do I sweat now please I am afraid what's all these please is this early hiv symptom or what please and after taking the drugs my back pain is a little okay but I feel pains around my neck or upper back area please help what is this ?
Submitted: 1 year ago.
Category: HIV and AIDS
Expert:  Dr. David replied 1 year ago.

This is Dr. David

your sweating is not a sign of HIV

most likely due to you living in a hot climate in Egypt

your HIV tests have been negative.

you don't have HIV.

Customer: replied 1 year ago.
I was having night sweats but when I checked last time from a clinical thermometer it was 36.9 is this okay please ? !!! And I am on medication with drugs like lyrica, nucleo cmr forte , Celebrex , flotac serdalude, that was the first dose and people around me says I started complaining about night sweat after the first dose of 10 days or during the first dose and now I just finished taking the second dose and this time I had tramadol included with the above mentioned drugs so please could these cause any of my symptoms ?
Expert:  Dr. David replied 1 year ago.

yes, this temperature is ok

it is not a sign of HIV.

what is flotac serdalude

Customer: replied 1 year ago.
You do not know sirdalude?
Expert:  Dr. David replied 1 year ago.

Tizanidine (trade names Sirdalud) is a drug that is used as a muscle relaxant

https://en.wikipedia.org/wiki/Tizanidine

yes, the side effects include sweating

please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
Please I want to know weather sweating is the same as fever ?
Customer: replied 1 year ago.
since you are an hiv expert I want to know how people or your patience with early symptoms behave and react and how is the fever like ?
Expert:  Dr. David replied 1 year ago.

no, weather sweating is not same as a fever.

again, we don't use symptoms to tell us if you have HIV or not.

symptoms are too unreliable.

we use blood testing and exposure history.